# SDR SWAA104560

- Difficulty date: July 29, 2010
- Submitted: August 4, 2010
- Operation: Air carrier
- Aircraft: N930WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36636
- Aircraft time: 5,327 hours, 3,187 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Part number: 417A5501
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OVERWING EMERGENCY EXIT LIGHT LENS COVER LOOSE.  SECURED COVER PER MM.
